Respected sir /mam plz let me know why am I getting gas pain since from 7 days, I was getting treatment for typhoid these 7 days , I used to take panD inj everday vid atibodies too but still I get gas pain . I take good liquid food @ 3-4 hours too. Plz let me knw if any other problm if u find. Every hour once pain.
Like the answers? Chat privately with the doctor of your choice
Hello there...i understand your concern...try eating several small meals instead of three large ones whenever you can...Avoid foods that irritate your stomach, especially those that are spicy, acidic, fried or fatty... avoid coffee,tea etc... Avoid stress,consider calming activities, such as meditation, yoga etc...sleep with head raised position and have dinner at least 2 hours before sleep..do regular exercises...take pantaprazole 40 mg twice daily before food with above....consult physician if symptoms persists.
Hello... Have lot of fruits and vegetables, antibiotics usually causes gastritis . Take antacids if you want ..drink lot of water... Have curd and buttermilk, avoid spicy and hot food items... If it's high dose antibiotic consult doctor to decrease dosage ......feel free to ask any query regarding...
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Googling your symptons online?
The internet is not a doctor and neither are you. Chat with a real doctor about your health.